Couldn't find what you looking for?

TRY OUR SEARCH!

Me and my boyfriend had sex with a condom ( the day after my period ended) and then he went back inside me after throwing the condom away and cleaning off 'himself'.
we were worried there may have been left over semen in him so we got plan B and i took it 36 hours after. almost 2 weeks later i had a kind of thicker brown bleeding for 3-4 days. Now it is almost 4 weeks after the incident and i havent had my period.

Was the brown bleeding a side effect of Plan B? was it an early period? does it mean the plan B is working?

Loading...

Most women will have some bleeding within 1 week of using PLAN B. Women are told to consider the bleeding they recieve 1-2 weeks after plan b usage as their period.

That sounds normal, PLAN B is known to cause period irregularities.

Whenever you are late, you can always take a preganncy test and it will be accurate...just in case..
Reply

Loading...

thank you very much. that puts my mind at ease. i still may go take a pregnancy test to put it to rest though.
Reply

Loading...

another question, does this mean i should be expecting my period about 28 days after that brown bleeding? as of now its 4 days late of the normal day i would have had it
Reply

Loading...

That is what women are most often told..

Any bleeding they have should be ocnsidered a period, and then your body would reset itself for the next 28 days.

Your next period could be late as well. PLAN B is known to cause irregular cycles for 1-2 months.
Reply

Loading...

Is plan b known to commonly been known to cause late periods? up to two weeks? I usually have my period 25-2 or so .. but the week before my problems started it was a week late. Then me and my boyfriend were kinda playing around and we had sex for a minute. He was not close to any sort of cum. I got scared and took plan b the next morning in under 14 hours. Then had bleeding about 2 days later. I dont think it was implantation becuase that is know to happen later on. But now i am having major clear discharge( normal for me before starting a period) and i havent seen my period yet? should i be expecting it soon? is plan b known for this? p.s. i have had no preganancy signs.. if i was i would be 1 month pregant
Reply

Loading...

I took Plan B on Nov 24th after a questionable accident on Nov 22. I did not get a brown discharge until Dec 8th, 3 weeks after I took Plan B. My period is due on Dec 10th, and I'm still spotting. There are signs of symptoms for my period, but this is the third day i'm releasing brown discharge, which is kind of unusual. Will I get my period? Am I pregnant?
Reply

Loading...

Did you find out if you were pregnant? I have the same situation.
Reply

Loading...

Same issue here did you find out?
Reply

Loading...

I promised myself that if the pill worked for me I'd come back and tell you guys that you should trust the pill. I was on the pill but forgot a pill or two in the middle of my cycle and was scared when i had unprotected sex. And so i took the pill. 24 hrs later. Two weeks later i started getting brown discharge and google would tell me it was a sign of pregnancy but it would also tell me it was a side effect of the pill so of course, i was paranoid. I'd come on websites like this to see if anyone had experienced anything like it. And there would be women saying they are pregnant and other saying to trust the pill HOWEVER it didn't help. I was still paranoid. I had an appointment to get a prengnancy test on the day that i got my period. Everything worked out fine. The medicine is there to help you ladies, trust it. I know it's hard and our psychological assumptions kick in but try your best to trust it.

Reply

Loading...

Thank you I’m freaking out!
Reply

Loading...